章节:Schizophrenia, Other Psychoses, and Cognitive Disorders

SC
正确指数:100% 正确的次数:0 错误的次数:0 7379---A client is being successfully treated with clozapine. Which statement by the client reflects a need for further teaching about managing the drug’s adverse effects?

Saunders Comprehensive Review for the NCLEX-RN® Examination, 7e (Saunders Comprehensive Review for Nclex-Rn)

1. “If I eat too many fruits, I will get constipated.”
2. “I need to take the medicine with food to avoid nausea.”
3. “I have to get up slowly so I do not get dizzy.”
4. “Sometimes I have to push myself because I am sleepy.”

登录后参与评论

0人参与,0条评论

暂无评论,来抢沙发


×


正确答案:
1. “If I eat too many fruits, I will get constipated.”
解释 :
Clozapine is the one atypical antipsychotic associated with severe anticholinergic adverse effects such as constipation. Consuming fruits would not be the cause of the client’s constipation. The client should take clozapine with food to avoid nausea. Getting up slowly indicates that the client understands that postural hypotension may occur with clozapine. The statement about sleepiness indicates that the client understands that sedation may occur with this drug.